File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A Levenberg-Marquardt iterative solver for least-squares problems

TitleA Levenberg-Marquardt iterative solver for least-squares problems
Authors
KeywordsIterative solver
Least-squares problem
Levenberg-Marquardt
Trust region
Issue Date2005
PublisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www.interscience.wiley.com/jpages/1069-8299/
Citation
Communications In Numerical Methods In Engineering, 2005, v. 21 n. 6, p. 327-335 How to Cite?
AbstractThis paper presents a new iterative solver for least-squares problems, which is developed based on the Levenberg-Marquardt and trust region methods. The proposed iterative solver substantially reduces computing time compared with the conventional Levenberg-Marquardt scheme, and can be efficiently applied to large-scale problems. Three numerical examples are used to demonstrate the effectiveness of the proposed solver. Copyright © 2005 John Wiley & Sons, Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/71731
ISSN
2011 Impact Factor: 1.754
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorHo, HWen_HK
dc.contributor.authorWong, SCen_HK
dc.date.accessioned2010-09-06T06:34:39Z-
dc.date.available2010-09-06T06:34:39Z-
dc.date.issued2005en_HK
dc.identifier.citationCommunications In Numerical Methods In Engineering, 2005, v. 21 n. 6, p. 327-335en_HK
dc.identifier.issn1069-8299en_HK
dc.identifier.urihttp://hdl.handle.net/10722/71731-
dc.description.abstractThis paper presents a new iterative solver for least-squares problems, which is developed based on the Levenberg-Marquardt and trust region methods. The proposed iterative solver substantially reduces computing time compared with the conventional Levenberg-Marquardt scheme, and can be efficiently applied to large-scale problems. Three numerical examples are used to demonstrate the effectiveness of the proposed solver. Copyright © 2005 John Wiley & Sons, Ltd.en_HK
dc.languageengen_HK
dc.publisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www.interscience.wiley.com/jpages/1069-8299/en_HK
dc.relation.ispartofCommunications in Numerical Methods in Engineeringen_HK
dc.rightsCommunications in Numerical Methods in Engineering. Copyright © John Wiley & Sons Ltd.en_HK
dc.subjectIterative solveren_HK
dc.subjectLeast-squares problemen_HK
dc.subjectLevenberg-Marquardten_HK
dc.subjectTrust regionen_HK
dc.titleA Levenberg-Marquardt iterative solver for least-squares problemsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1069-8299&volume=21&spage=327&epage=335&date=2005&atitle=A+Levenberg-Marquardt+iterative+solver+for+least-squares+problemsen_HK
dc.identifier.emailWong, SC:hhecwsc@hku.hken_HK
dc.identifier.authorityWong, SC=rp00191en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1002/cnm.757en_HK
dc.identifier.scopuseid_2-s2.0-20444452359en_HK
dc.identifier.hkuros98339en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-20444452359&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume21en_HK
dc.identifier.issue6en_HK
dc.identifier.spage327en_HK
dc.identifier.epage335en_HK
dc.identifier.isiWOS:000229553700005-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridHo, HW=7401465335en_HK
dc.identifier.scopusauthoridWong, SC=24323361400en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats